# SDR 2021FA0000167

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: General aviation
- Aircraft: N679SH
- Make and model: Agusta AW139
- Aircraft serial: 41804
- Aircraft time: 46 hours
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Not Reported
- Location: Cockpit
- Part time: 46 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COURSE OF THIS TEST CAMPAIGN, AN AIRSPEED ANOMALY WAS OBSERVED DURING THE EXECUTION OF SOME AUTOROTATION TEST CONDITIONS.THE PILOT SIDE DISPLAY EXHIBITED AN ERRATIC REDUCTION IN AIRSPEED RELATIVE TO THE CO-PILOT AND STANDBY DISPLAYS.
